# SDR DALA2015042202879

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  FLOORBEAM LONGITUDINAL AT AFT GALLEY AREA FROM  FRAMES 65 TO 66 AND STRINGER 23R L=3, W=1, D=0.003".  SSI 534147.  REPLACED FLOOR BEAM LONGITUDINAL AT AFT GALLEY AREA FROM FRAME 65 TO FRAME 66 AT LEVEL STR 23R IAW SRM 51-72-11 AND DWG N. D53472750.
